MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC HARMONIC; INSTRUMENT, ULTRASONIC SURGICAL

ETHICON ENDO-SURGERY, LLC HARMONIC; INSTRUMENT, ULTRASONIC SURGICAL
Model Number HAR745
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon tried using the harmonic 700 series shears, but the device was not functional and would not seal.A second harmonic 700 series shears was opened and was functional.Minimal delay, no identified harm.

Brand Name
HARMONIC
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key24321481
Report Number24321481
Device Sequence Number13117543
Product Code LFL
UDI-Device Identifier10705036035787
UDI-Public(01)10705036035787(17)300531(10)Z70270
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/23/2025
Report Date (Section F) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHAR745
Device Catalogue NumberHAR745
Device Lot NumberZ70270
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer02/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age53 YR
Patient SexFemale
Patient Weight92 KG
Date Report Sent to FDA12/23/2025